# SDR ASAA2021030234224

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 47,749 hours, 14,381 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Side Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT WARNING LIGHT CAME ON ENROUTE. RAN QRH 3.6 PROCEDURE AND OVERHEAT LIGHT STAYED ON. L SIDE WINDOW. GROUNDED - YES. PRIMARY SENSOR LOOP IN WINDOW READS OPEN. SWAPPED TO SPARE SENSOR LOOP. ETOPS GROUND FUNCTIONAL CHECK OPS CHECK GOOD IAW B737-800 AMM 30-41-11-710-801.
